MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM RDL RADIAL ACCESS SYSTEM; GUIDE CATHETER

IMPERATIVE CARE INC. ZOOM RDL RADIAL ACCESS SYSTEM; GUIDE CATHETER
Model Number ICTC088103R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A 73-year-old female patient was admitted for a bilateral middle meningeal artery (mma) embolization procedure.Access was obtained via right radial artery using a zoom rdl as a guide catheter.The rdl catheter was navigated smoothly to the right external carotid artery without issue.After successfully treating the right side, the rdl catheter was retracted and advanced across the aortic arch to the left common carotid and then up to the left external carotid.During this advancement, resistance was felt; however, the operators were not concerned about vasospasm.Successful treatment of the left mma was accomplished without any issues.Upon completion and final angiography, the physician attempted to remove the rdl.The catheter was retracted until the distal tip of the rdl was several centimeters above the right elbow.However, it could not be removed.Multiple attempts were made to remove the rdl without damaging the artery, including administering more vasodilators (verapamil), using a blood pressure cuff, and a transparent radial artery band; but the rdl would not release.The patient was transported to surgery for removal of the rdl.The orthopedic surgery team successfully removed the catheter and repaired the artery.The patient has fully recovered from the radial injury and was reported to be stable.No device issues were reported.
 
Additional Manufacturer Narrative
The device was discarded after use and therefore not available for return.Based on the reported information provide, the patient experienced vasospasm during retraction of the zoom rdl and was administered vasodilator drugs.It is unclear what may have contributed to the potential abnormal interaction with the device and radial artery.The manufacturing records for the zoom device were reviewed and demonstrated that the product met all the design and manufacturing specifications.

Brand Name
ZOOM RDL RADIAL ACCESS SYSTEM
Common Device Name
GUIDE CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell avenue
campbell, CA 95008-6609
MDR Report Key20173509
Report Number3014590708-2024-00032
Device Sequence Number12522753
Product Code DQY
UDI-Device Identifier00812212030566
UDI-Public00812212030566
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K220807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2025
Device Model NumberICTC088103R
Device Catalogue NumberICTC088103R
Device Lot NumberF2412201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.035" GLIDEWIRE; 0.038" GLIDEWIRE; APOLLO MICRO-CATHETERS; HYBRID WIRES; ZOOM 45; ZOOM 6F SIM INSERT CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight72 KG